Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 63, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at May 2, 2011, 9:55 AM EDT for Elkhart County, Saint Joseph County, Indiana; Berrien County, Michigan. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 9:55 AM EDT (13:55 UTC)
- Expired
- May 3, 2011, 8:02 AM EDT
- In force
- 22 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Elkhart County, IN, Saint Joseph County, IN, Berrien County, MI
The radar
The Northern Indiana radar (KIWX), 57 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (MI/IN) at South Bend (SBNI3).
- Action stage
- 4.5 ft
- Minor stage
- 5.5 ft
- Moderate stage
- 8 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04101225, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
550 WGUS43 KIWX 021355 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 955 AM EDT MON MAY 2 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND AFFECTING ELKHART...ST. JOSEPH AND BERRIEN COUNTIES .MINOR FLOODING CONTINUES IN THE ST JOSEPH MICHIGAN RIVER BASIN ALONG THE SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC039-141-MIC021-031355- /O.NEW.KIWX.FL.W.0063.110502T1355Z-110504T0600Z/ /SBNI3.1.ER.000000T0000Z.110502T0915Z.110503T0600Z.NO/ 955 AM EDT MON MAY 2 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND * UNTIL LATE TUESDAY NIGHT. * AT 5 AM MONDAY THE STAGE WAS 5.6 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.5 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND 2 AM TUESDAY MAY 3. * AT 5.5 FEET...THE RIVER REACHES FLOOD STAGE WITH THE LOWEST RESIDENTIAL AREAS BEGINNING TO FLOOD. $$
2 follow-up statements
007 WGUS83 KIWX 030224 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1024 PM EDT MON MAY 2 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL... PULASKI AND STARKE COUNTIES TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE COUNTIES SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND STARKE COUNTIES SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND AFFECTING ELKHART...ST. JOSEPH AND BERRIEN COUNTIES .MINOR FLOODING CONTINUES ALONG LOCAL RIVERS. RIVER LEVELS WILL CONTINUE TO FALL OVER THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC049-085-099-131-149-040224- /O.EXT.KIWX.FL.W.0045.000000T0000Z-110505T1400Z/ /ORAI3.3.ER.000000T0000Z.110430T1515Z.110504T1400Z.NR/ 1024 PM EDT MON MAY 2 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER NEAR ORA * UNTIL THURSDAY MORNING. * AT 9 PM MONDAY THE STAGE WAS 13.1 FEET AND STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 10 AM WEDNESDAY MAY 4. * AT 13.0 FEET...FLOODING BEGINS TO AFFECT STREETS AND HOMES IN MONTEREY. $$ INC015-131-181-040224- /O.EXT.KIWX.FL.W.0048.000000T0000Z-110505T1200Z/ /WMCI3.2.ER.110428T0015Z.110501T0315Z.110504T1200Z.NO/ 1024 PM EDT MON MAY 2 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER ABOVE WINAMAC * UNTIL THURSDAY MORNING. * AT 10 PM MONDAY THE STAGE WAS 11.2 FEET AND FALLING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 8 AM WEDNESDAY MAY 4. * AT 11.0 FEET...EXTENSIVE RESIDENTIAL FLOODING IS IN PROGRESS. $$ INC091-141-149-040224- /O.CON.KIWX.FL.W.0037.000000T0000Z-110509T1200Z/ /DAVI3.2.ER.110426T1252Z.110429T1100Z.110508T1200Z.NR/ 1024 PM EDT MON MAY 2 2011 THE FLOOD WARNING CONTINUES FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL MONDAY MAY 09. * AT 10 PM MONDAY THE STAGE WAS 11.7 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 8 AM SUNDAY MAY 8. * AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS. $$ INC003-033-OHC039-040224- /O.EXT.KIWX.FL.W.0038.000000T0000Z-110504T1200Z/ /NVLI3.1.ER.110423T1245Z.110429T0130Z.110503T1200Z.NO/ 1024 PM EDT MON MAY 2 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * UNTIL WEDNESDAY MORNING. * AT 9 PM MONDAY THE STAGE WAS 12.3 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 8 AM TUESDAY MAY 3. * AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$ OHC039-051-171-040224- /O.EXT.KIWX.FL.W.0034.000000T0000Z-110505T1400Z/ /STRO1.1.ER.110421T0630Z.110429T2330Z.110504T1400Z.NO/ 1024 PM EDT MON MAY 2 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL THURSDAY MORNING. * AT 10 PM MONDAY THE STAGE WAS 12.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 10 AM WEDNESDAY MAY 4. * AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD. $$ INC039-141-MIC021-040223- /O.CON.KIWX.FL.W.0063.000000T0000Z-110504T0600Z/ /SBNI3.1.ER.000000T0000Z.110502T0915Z.110503T0600Z.NO/ 1024 PM EDT MON MAY 2 2011 THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND * UNTIL LATE TUESDAY NIGHT. * AT 5 AM MONDAY THE STAGE WAS 5.6 FEET AND UNKNOWN. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.5 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 5.5 FOOT FLOOD STAGE AROUND 2 AM TUESDAY MAY 3. * AT 5.5 FEET...THE RIVER REACHES FLOOD STAGE WITH THE LOWEST RESIDENTIAL AREAS BEGINNING TO FLOOD. $$
352 WGUS83 KIWX 031202 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 802 AM EDT TUE MAY 3 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND AFFECTING ELKHART...ST. JOSEPH AND BERRIEN COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC039-141-MIC021-031232- /O.CAN.KIWX.FL.W.0063.000000T0000Z-110504T0600Z/ /SBNI3.1.ER.000000T0000Z.110502T0915Z.110502T1519Z.NO/ 802 AM EDT TUE MAY 3 2011 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND * AT 6 AM TUESDAY THE STAGE WAS 5.2 FEET * FLOOD STAGE IS 5.5 FEET. * THE RIVER FELL BELOW FLOOD STAGE YESTERDAY MORNING. * FORECAST...THE RIVER WILL FALL TO NEAR 5.4 FEET AROUND 8 AM TUESDAY MAY 3. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 2, 6:00 AM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, May 2, 6:00 AM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 600 AM EDT MON MAY 2 2011 .AVIATION... MVFR CIGS ARE JUST SOUTH OF KFWA THIS MORNING AND BRIEF PERIOD AT KFWA CANNOT BE RULED OUT EARLY THIS MORNING ALONG WITH A BRIEF SHOWER. EXPECT MAINLY VFR CIGS THOUGH AS DRIER AIR WORKS IN FOR LATE MORNING AND AFTERNOON. WAVE OF LOW PRESSURE WILL MOVE ALONG STALLED FRONT NEAR OHIO RIVER TONIGHT. THIS WILL HELP SPREAD RAIN BACK NORTH WITH KFWA MOST LIKELY TO SEE THE RAIN. RESTRICTIONS WILL BE DEPENDENT ON HOW FAR NORTH THE RAIN ACTUALLY MAKES IT SO JUST WENT WITH HIGH END MVFR AFTER 06Z. && .SHORT TERM... SEVERAL ITEMS OF INTEREST IN THE SHORT TERM FORECAST PERIOD WITH SLOW MOVING FRONTAL BOUNDARY JUST TO OUR SOUTH AND SOUTHEAST AND AN UPPER LEVEL TROUGH THAT WILL MOVE ACROSS THE AREA DURING THIS PERIOD. MODEL PREFERENCE FAVORED HEAVILY TOWARD HIGH RESOLUTION MODELS AND RADAR MOSAICS TODAY WITH PREFERENCE TOWARD BLEND OF NAM12...GEFS AND SREF TONIGHT THROUGH TUESDAY NIGHT. WATER VAPOR SHOWS MID LEVEL SHORT WAVE TROUGH OVER THE UPPER MIDWEST WITH ANOTHER SHORT WAVE IN THE SOUTHERN PLAINS. SEVERAL SMALLER SCALE SHORT WAVES AND MESOSCALE VORTICITY CENTERS MOVING THROUGH SOUTHWEST FLOW ALOFT AND HELPING GENERATE CONVECTION ALONG SLOW MOVING FRONT THAT HAS BECOME ORIENTED PARALLEL TO MID LEVEL FLOW. LOW LEVEL JET AND THETA E ADVECTION NEAR FRONT HAS LED TO A LARGE AREA OF CONVECTION NEAR THE MISSISSIPPI AND OHIO RIVER VALLEYS WHERE RECORD FLOODING IS ALREADY IN PROGRESS. LIGHTER SHOWERS HAVE BEEN MOVING THROUGH OUR AREA BUT DRY LOWER LEVELS AND LACK OF STRONG FORCING THIS FAR NORTH HAS KEPT PCPN ON THE LIGHT SIDE. 00Z 4KM SPC WRF MODEL HAS AN EXCELLENT HANDLE ON MIDWEST CONVECTION AND LIGHT SHOWERS OVER OUR AREA AT 06Z. HAVE GENERALLY USED THIS MODEL AS A GUIDE FOR TODAY ALONG WITH RADAR AND SATELLITE TRENDS. SHOULD SEE SHOWERS END EARLY THIS MORNING MOST AREAS BUT WILL LIKELY LINGER IN THE EAST. PROXIMITY OF BOUNDARY AND DEEPER MOISTURE WARRANTS A CONTINUED LOW CHANCE POP IN THE FAR SOUTHEAST THIS AFTERNOON FOR ANY STRAY SHOWERS. CONTINUED TREND OF TAPERING POPS FROM NORTHWEST TO SOUTHEAST WITH BREAK IN RAIN THIS AFTERNOON. SECONDARY WAVE STILL EXPECTED TO MOVE NORTHEAST ALONG FRONTAL BOUNDARY IN RESPONSE TO APPROACHING MID LEVEL TROUGH TONIGHT. MODELS HAVE GRADUALLY HINTED AT A MORE NORTHWARD MOVING PCPN SHIELD MUCH LIKE WHAT WE ARE SEEING EARLY THIS MORNING. LOW LEVEL FORCING REMAINS WEAK WITH LITTLE THETA E ADVECTION NOTED ACROSS THE AREA. HOWEVER...MODELS RATHER BULLISH WITH SHORT WAVE ENERGY MOVING THROUGH THE MEAN FLOW AND MOST MODELS DO GENERATE QPF ACROSS THE SOUTHEAST HALF OF THE AREA. HAVE INCREASED POPS TO CATEGORICAL FAR SOUTHEAST WITH THESE SIGNALS. LOWER LEVELS ALSO COOL CONSIDERABLY LATE TONIGHT WITH 850MB TEMPS DROPPING BELOW 0C AS COLD POOL ASSOCIATED WITH TROUGH MOVES IN. LOW LEVEL THICKNESS SCHEMES INDICATE PCPN SHOULD REMAIN LIQUID AT THE SURFACE BUT WOULD NOT BE SURPRISED TO SEE A FEW GRAUPEL OR WET SNOW FLAKES ON NORTHWEST FRINGE OF PCPN SHIELD IF SOME MODERATE SHOWERS EXIST OVERNIGHT. TROUGH FINALLY MOVES THROUGH TUESDAY AND TUESDAY NIGHT. COLD POOL...LINGERING LOW LEVEL MOISTURE AND LIFT WITH SHORT WAVE WARRANT LINGERING POPS THROUGH THE DAY. IT WILL BE ANOTHER CHILLY SPRING DAY WITH TEMPS STRUGGLING TO GET OUT OF THE 40S WITH CLOUDS AND SHOWERS. DRIER AIR WORKS IN TUE NIGHT WITH SOME PARTIAL CLEARING WEST. && .LONG TERM... WEDNESDAY THROUGH SUNDAY...HIGH LATITUDE RIDGING WILL DEVELOP THIS PERIOD WITH THE FLOW BECOMING A LITTLE MORE AMPLIFIED BY THE WEEKEND PER 500 MB ANALOG SIGNALS AND GENERAL ECMWF/GFS TRENDS. THE CHALLENGES THIS PERIOD INCLUDE THE TIMING OF SHORT WAVES IN HIGH ZONAL FLOW WITH IMPRESSIVE JET DYNAMICS. KEPT A CHANCE FOR SHOWERS STARTING THURSDAY INTO FRIDAY AND THEN SATURDAY THROUGH SUNDAY. HARD TO TRY TO PIN DOWN TIMING OF SHOWERS AND ANY STORMS WITH INDIVIDUAL SHORT WAVES. CURRENT THINKING IS THAT ALTHOUGH MOISTURE MAY BE LIMITED...STEEP MID LEVEL LAPSE RATES AND UPPER LEVEL DYNAMICS MAY BE FAVORABLE TO PRODUCE STORMS WITH GUSTY WINDS AND SMALL HAIL...ESPECIALLY CONSIDERING WET BULB ZERO HEIGHTS BELOW 9000 FEET. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LASHLEY LONG TERM...SKIPPER AVIATION...LASHLEY
Hazardous weather outlook, May 2, 5:13 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 513 AM EDT MON MAY 2 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 513 AM EDT MON MAY 2 2011 /413 AM CDT MON MAY 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT MANY AREA RIVERS REMAIN ABOVE FLOOD STAGE WITH ONGOING FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD WARNINGS. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON AND THURSDAY NIGHT AND AGAIN SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 513 AM EDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY RETURN BY THURSDAY AHEAD OF ANOTHER STORM SYSTEM. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND THURSDAY NIGHT AND AGAIN SATURDAY THROUGH SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
River Flood Warnings in Indiana, 2011River Flood Warnings in Michigan, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.